Journal article icon

Journal article

POSITIVE FORMS AND STABILITY OF LINEAR TIME-DELAY SYSTEMS

Actions


Access Document


Publisher copy:
10.1137/070706999

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Engineering Science
Role:
Author
Journal:
SIAM J CONTROL OPTIM
Volume:
47
Issue:
6
Pages:
3237-3258
Publication date:
2008-01-01
DOI:
EISSN:
1095-7138
ISSN:
0363-0129
URN:
uuid:724dacad-cdf7-439f-a7bc-bca8653d9135
Source identifiers:
64752
Local pid:
pubs:64752

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP